# SDR QXEA200501763

- Difficulty date: November 26, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,833 hours, 21,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND WING NR 4 FLAP TRACK INBOARD SIDE OF FLAP TRACK HAS EIGHT FASTENER COLLARS THAT HAVE BEEN BLENDED ON.  REPLACED IAW DHC-8-202 SRM 51-40-00 AND RD 8-51-102.
